Alert archive / Florida / Gale Warnings in 2022

Gale Warning 2, NWS Melbourne, FL

January 28, 2022

NWS Melbourne, FL issued this gale warning at Jan 28, 2022, 2:37 AM EST. It took effect at Jan 29, 2022, 12:00 AM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2022, 2:37 AM EST (07:37 UTC)
In effect from
Jan 29, 2022, 12:00 AM EST
Expired
Jan 29, 2022, 7:00 PM EST
In force
19 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

218 
WHUS72 KMLB 280737
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
237 AM EST Fri Jan 28 2022

AMZ550-552-555-290500-
/O.EXT.KMLB.SC.Y.0008.000000T0000Z-220129T0500Z/
/O.UPG.KMLB.GL.A.0002.220129T0300Z-220130T0000Z/
/O.NEW.KMLB.GL.W.0002.220129T0500Z-220129T1800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
237 AM EST Fri Jan 28 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT... 

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM 
SATURDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 30 kt and seas 5 to 7 feet.
 
  For the Gale Warning, northwest winds 20 to 30 kt with gusts up
  to 40 kt and seas 5 to 8 feet expected. 

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Small Craft Advisory, until midnight tonight.

  For the Gale Warning, from midnight tonight to 1 PM Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility. 

* ADDITIONAL DETAILS...A Small Craft Advisory will need to be
  reissued once the Gale Warning expires mid day Saturday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-575-290500-
/O.EXT.KMLB.SC.Y.0008.000000T0000Z-220129T0500Z/
/O.UPG.KMLB.GL.A.0002.220129T0300Z-220130T0000Z/
/O.NEW.KMLB.GL.W.0002.220129T0500Z-220130T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
237 AM EST Fri Jan 28 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT... 

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
SATURDAY... 

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 30 kt and seas 6 to 9 feet.

  For the Gale Warning, northwest winds 20 to 30 kt with gusts up
  to 45 kt and seas 10 to 12 feet expected. 

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Small Craft Advisory, until midnight tonight.

  For the Gale Warning, from midnight tonight to 7 PM Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will need to be
  reissued once the Gale Warning expires Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

Cristaldi
5 follow-up statements
676 
WHUS72 KMLB 281521
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1021 AM EST Fri Jan 28 2022

AMZ550-552-555-290500-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-220129T0500Z/
/O.CON.KMLB.GL.W.0002.220129T0500Z-220129T1800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1021 AM EST Fri Jan 28 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST SATURDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 30 kt and seas 5 to 7 feet.
 
  For the Gale Warning, northwest winds 20 to 30 kt with gusts up
 to 40 kt and seas 5 to 8 feet expected. 

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Small Craft Advisory, until midnight tonight.

 For the Gale Warning, from midnight tonight to 1 PM Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will need to be
  reissued once the Gale Warning expires mid day Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-575-290500-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-220129T0500Z/
/O.CON.KMLB.GL.W.0002.220129T0500Z-220130T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1021 AM EST Fri Jan 28 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT... 
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST SATURDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 30 kt and seas 5 to 7 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm, Volusia- 
  Brevard County Line to Sebastian Inlet 20-60 nm and Flagler 
  Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Small Craft Advisory, until midnight tonight.

 For the Gale Warning, from midnight tonight to 7 PM Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will need to be
  reissued once the Gale Warning expires Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
932 
WHUS72 KMLB 282045
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
345 PM EST Fri Jan 28 2022

AMZ550-552-555-291800-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-220129T0500Z/
/O.CON.KMLB.GL.W.0002.220129T0500Z-220129T1800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
345 PM EST Fri Jan 28 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST SATURDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 30 kt and seas 5 to 7 feet.
 
  For the Gale Warning, northwest winds 20 to 30 kt with gusts up
  to 40 kt and seas 5 to 8 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Small Craft Advisory, until midnight EST 
  tonight.

  For the Gale Warning, from midnight tonight to 1 PM EST 
  Saturday. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will need to be
  reissued once the Gale Warning expires mid day Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-575-291800-
/O.CON.KMLB.SC.Y.0008.000000T0000Z-220129T0500Z/
/O.CON.KMLB.GL.W.0002.220129T0500Z-220130T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
345 PM EST Fri Jan 28 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST SATURDAY...

* WHAT...For the Small Craft Advisory, northwest winds 20 to 25 
  kt with gusts up to 30 kt and seas 5 to 8 feet.
 
  For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 11 feet expected. 

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm, Volusia- 
  Brevard County Line to Sebastian Inlet 20-60 nm and Flagler 
  Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Small Craft Advisory, until midnight EST 
  tonight.

  For the Gale Warning, from midnight tonight to 7 PM EST 
  Saturday. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Small Craft Advisory will need to be
  reissued once the Gale Warning expires Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
433 
WHUS72 KMLB 290617
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
117 AM EST Sat Jan 29 2022

AMZ550-552-555-291800-
/O.CON.KMLB.GL.W.0002.000000T0000Z-220129T1800Z/
/O.NEW.KMLB.SC.Y.0009.220129T1800Z-220130T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
117 AM EST Sat Jan 29 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM THIS AFTERNOON... 

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to 40 kt and seas 6 to 8 feet. For the Small Craft
  Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and
  seas 5 to 7 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 1 PM this afternoon. For the
  Small Craft Advisory, from 1 PM this afternoon to 7 PM this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-575-291800-
/O.CON.KMLB.GL.W.0002.000000T0000Z-220130T0000Z/
/O.NEW.KMLB.SC.Y.0009.220130T0000Z-220130T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
117 AM EST Sat Jan 29 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM THIS EVENING... 

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM SUNDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to 45 kt and seas 9 to 11 feet. For the Small Craft
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 7 to 9 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 7 PM this evening. For the
  Small Craft Advisory, from 7 PM this evening to 10 AM Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
245 
WHUS72 KMLB 292010
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
310 PM EST Sat Jan 29 2022

AMZ570-572-575-301500-
/O.CON.KMLB.GL.W.0002.000000T0000Z-220130T0000Z/
/O.CON.KMLB.SC.Y.0009.220130T0000Z-220130T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
310 PM EST Sat Jan 29 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST SUNDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to gale force and seas 9 to 11 feet. For the Small
  Craft Advisory, northwest winds 15 to 25 kt and seas 7 to 9 
  feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 7 PM this evening. For the 
  Small Craft Advisory, from 7 PM this evening to 10 AM Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ550-552-555-300000-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-220130T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
310 PM EST Sat Jan 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 20 to 25 kt and seas 5 to 7 feet 
  expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Small Craft Advisory, until 7 PM this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
439 
WHUS72 KMLB 300010
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
710 PM EST Sat Jan 29 2022

AMZ570-572-575-301500-
/O.EXP.KMLB.GL.W.0002.000000T0000Z-220130T0000Z/
/O.CON.KMLB.SC.Y.0009.000000T0000Z-220130T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
710 PM EST Sat Jan 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 20 kt with gusts up to 30 kt and seas 8
  to 10 feet.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...Until 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-301500-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-220130T0000Z/
/O.NEW.KMLB.SC.Y.0010.220130T0010Z-220130T1500Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
710 PM EST Sat Jan 29 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 knots and seas 5 to 8 feet, 
  mostly in the Gulf Stream.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ550-552-300115-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-220130T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
710 PM EST Sat Jan 29 2022

...SMALL CRAFT ADVISORY HAS EXPIRED...

Small craft should continue to exercise caution tonight in the
nearshore waters of Volusia and Brevard Counties for seas 4 to 6
feet and northwest winds up to 15 to 20 knots.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Jan 27, 9:56 PM EST, 4 hours 41 minutes earlier.

Area forecast discussion, Jan 27, 9:56 PM EST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
956 PM EST Thu Jan 27 2022

.DISCUSSION...

...Poor to Hazardous Boating Conditions...

Current-Overnight...Troughing over the local coastal waters, along
the east coast, has allowed for sprinkles/showers to push onshore
across the Volusia/Brevard coasts this evening. Some of this
activity could spread southward across the Treasure Coast overnight.
Highest PoPs (30pct) remain along the coast from Brevard northward.
Much of the interior will remain mostly dry, but cannot rule out a
sprinkle or brief drizzle. N/NE winds will relax to 5-10 mph across
the interior and stay a bit more elevated (around 10 mph) along the
coast. Overnight temperatures will remain mild L-M 50s deep into
central FL and U50s to L60s near the coast.

Fri...Low pressure off of the ECFL coast will deepen and gradually
move northeastward ahead of an approaching strong cold front.
Northerly morning winds will back NWRLY. Low clouds, especially
north of the Treasure Coast, may linger through the day with gradual
lifting ceilings in the late afternoon-evening with approach/passage
of the front. An isolated threat of light rain will exist during the
day and slightly better chance in the evening ahead of/along the
boundary. Highs in the M-U 60s I-4 corridor and near 70 to L70s
southward. Fri night much cooler with M-U30s across the I-4 corridor
and near 40 to L-M 40s southward through Okeechobee and Martin
counties. NWRLY winds will increase to 15-20 mph and gusty Fri
night. Wind chills after midnight and through sunrise Sat will
gradually fall into the M-U20s I-4 corridor, and L30s to U30s
southward. A Wind Chill Advisory seems appropriate for much of the
area Fri overnight.

&&

.AVIATION...MVFR-IFR conds this evening and continuing overnight
with occasional subtle improvements, but may actually be later into
Fri before any appreciable VFR. ISOLD-WDLY SCT light rain showers
continue near coastal TAF sites north of KMLB, but could progress
southward across a portion of the Treasure Coast given the coastal
trough over the local coastal waters. N/NE winds will gradually
diminish to around 5 kts interior, but may stay a bit more elevated
(near 10 kts) immediate coast. Winds become more NWRLY on Fri as the
troughing slowly translates further seaward.

&&

.MARINE...Current-Overnight...Small Craft Advisories areawide as
boating conditions deteriorate. ISOLD to SCT rain showers associated
with coastal troughing and adequate moisture. Seas remain forecast
to build 5-7 ft near shore and 7-10 ft Gulf Stream. NERLY winds near
20 kts begin to decrease late in the night.

Fri...A trough over the local waters gradually strengthens and gets
a nudge seaward ahead of an approaching strong cold front. Poor to
hazardous boating conditions continue through the day, as seas build
to 5-7 ft with recently decreased winds of 10-15 kts transitioning
to NW and increasing again to 15-20 kts in the afternoon. A small
craft advisory will remain for all the offshore waters and near
shore waters of the Treasure Coast through the day. An SCEC will
likely be needed for the near shore Brevard waters. A Gale Watch for
Fri night will likely be upgraded to a Gale Warning.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Gale Watch from Friday evening through Saturday evening for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

     Small Craft Advisory until 4 AM EST Friday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 10 PM EST Friday for Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 20-60
     nm.

&&

Sedlock/Fehling
Hazardous weather outlook, Jan 27, 6:00 PM EST, 8 hours 37 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
600 PM EST Thu Jan 27 2022

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-281100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
600 PM EST Thu Jan 27 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
Northeast winds increasing to 20 knots will build seas to 7 and 9
feet over the Gulf Stream and 5 to 7 feet near shore. A Small Craft
Advisory remains in effect for all marine legs of east central
Florida.

.RIP CURRENT IMPACT...
A Moderate risk of life-threatening rip currents continues. Entering
the chilly surf is not recommended due to choppy surf and dangerous
rip currents.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A low pressure center will develop off the Florida east coast
Friday, then intensify into a powerful winter storm as it moves
northeast off the eastern U.S. seaboard. The storm will drag a
strong cold front through east central Florida Friday evening,
followed by the coldest air of the season, which will impact all of
east central Florida Friday night through Sunday night.

Low temperatures early Saturday morning will drop to between 35 and
40 degrees from Osceola and Brevard counties northward, with wind
chill readings reaching the upper 20s and lower 30s. Expect lows of
40 to 45 degrees for the rest of the area, with wind chills in the
mid to upper 30s. Saturday's highs will only reach the upper 40s to
lower 50s for most of the area.

Saturday night's lows will be even colder, with upper 20s to lower
30s across most the area away from the barrier islands. Lows could
reach 25 degrees in a few spots in northeast Lake and northwest
Volusia counties, where a hard freeze is possible. Lowest wind
chills will be in the lower to mid 20s.

After another chilly afternoon Sunday, very cold temperatures will
return again Sunday night, with readings in the mid to upper 30s,
and lower 30s for normally colder wind sheltered areas. Winds will
become light to calm, which will bring the risk of another
widespread frost Monday morning, similar to a week ago.

Be prepared to take protective action against the upcoming cold
snap. Always dress appropriately for cold weather. Use extreme
caution when operating space heaters! Make sure there is nothing
around them that could become a fire hazard. Fuel based heaters
should only be used in well-ventilated areas to avoid the risk of
carbon monoxide poisoning!

Over the adjacent Atlantic, poor boating conditions will continue
on Friday, than become extremely dangerous with gale conditions
developing Friday night through late Saturday night. Conditions will
slowly improve starting Sunday afternoon. A Moderate risk of
dangerous rip currents will continue through at least late week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 2:25 AM ESTWind Chill AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia32 hr
Jan 28, 2:44 AM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 28, 2:44 AM ESTHard Freeze WatchMLBLake, Volusia24 hr

Nearby

Gale Warnings in Florida, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.